An Effective Cauchy-Peano Existence Theorem for Unique Solutions

K. Ruohonen

    Research output: Contribution to journalArticleScientificpeer-review

    Translated title of the contributionAn Effective Cauchy-Peano Existence Theorem for Unique Solutions
    Original languageEnglish
    Pages (from-to)151-160
    JournalInternational Journal of Foundations of Computer Science
    Volume7
    Issue number2
    Publication statusPublished - 1996
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • No publication forum level

    Cite this